# SDR ASAA2024081351753

- Difficulty date: August 13, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N264AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36360
- Aircraft time: 28,628 hours, 9,361 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R/H AFT INTERIOR CABIN EMERGENCY LIGHTS INOP. GROUNDED - YES. REMOVED AND REPLACED R/H AFT POWER SUPPLY BATTERY PACK FOR EMERGENCY LIGHTS. TEST CHK GOOD ALL IAW AMM 35-51-06.
